RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2009, Volume 200, Number 3, Pages 3–16 (Mi msb4508)  

This article is cited in 2 scientific papers (total in 2 papers)

Foliations of nonnegative curvature on closed 3-dimensional manifolds

D. V. Bolotovab

a V. N. Karazin Kharkiv National University
b B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine

Abstract: The structure of foliations of nonnegative curvature on closed 3-dimensional manifolds is described. A classification of closed orientable three-dimensional manifolds admitting a transversely orientable nonnegatively curved foliation is presented.
Bibliography: 12 titles.

Keywords: foliation, curvature, three-dimensional manifold.

DOI: https://doi.org/10.4213/sm4508

Full text: PDF file (490 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2009, 200:3, 313–324

Bibliographic databases:

UDC: 515.168.3
MSC: Primary 53C12; Secondary 53C21
Received: 16.01.2008 and 01.12.2008

Citation: D. V. Bolotov, “Foliations of nonnegative curvature on closed 3-dimensional manifolds”, Mat. Sb., 200:3 (2009), 3–16; Sb. Math., 200:3 (2009), 313–324

Citation in format AMSBIB
\Bibitem{Bol09}
\by D.~V.~Bolotov
\paper Foliations of nonnegative curvature on closed 3-dimensional manifolds
\jour Mat. Sb.
\yr 2009
\vol 200
\issue 3
\pages 3--16
\mathnet{http://mi.mathnet.ru/msb4508}
\crossref{https://doi.org/10.4213/sm4508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2529142}
\zmath{https://zbmath.org/?q=an:1176.53035}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009SbMat.200..313B}
\elib{https://elibrary.ru/item.asp?id=19066112}
\transl
\jour Sb. Math.
\yr 2009
\vol 200
\issue 3
\pages 313--324
\crossref{https://doi.org/10.1070/SM2009v200n03ABEH003997}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267858800001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67650912601}


Linking options:
  • http://mi.mathnet.ru/eng/msb4508
  • https://doi.org/10.4213/sm4508
  • http://mi.mathnet.ru/eng/msb/v200/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Bolotov, “Topology of codimension-one foliations of nonnegative curvature”, Sb. Math., 204:5 (2013), 621–640  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. D. V. Bolotov, “Topology of codimension-one foliations of nonnegative curvature. II”, Sb. Math., 205:10 (2014), 1373–1386  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:749
    Full text:164
    References:55
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020